# SDR CALA2008122201158

- Difficulty date: December 20, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N27421
- Make and model: Boeing 737924ER
- Aircraft serial: 37094
- Aircraft time: 1,988 hours, 711 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A820132
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO RIGHT FUSELAGE, FORWARD AND AFT OF FORWARD CARGO DOOR, INCLUDING DOOR, ANTENNA, AND NLG TIRES.  REPAIRED FUSELAGE PER SRM 53-00-01, ECRA 5331-01434 AND ECRA 5230- 01808.
